# SDR IPXA2021081072615

- Difficulty date: July 22, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fastener
- Part number: AJC7515501
- Condition: Sheared
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CVERTICAL STABILIZER AFT SPAR #4 BANJO FITTING L/H AFT CARRY THROUGH CAP HAS 1EA SHEARED FASTENER.REPAIRED VERTICAL STABILIZER AFT SPAR #4 BANJO FITTING L/H AFT CARRY THROUGH CAP SHEARED FASTENER IAW UPS EO MD11-5530-46641-A APPENDIX B & D. (MINOR)
